Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
248 Posts
Discussion Starter · #1 ·
Hello to everyone waiting and very best of luck to all of you.

I had my ET on the 25th Nov and am due for my HCG test on the 5th. Up until now the days have flown but all of a sudden they're going into reverse!!
I'm taking so many pills/ pessaries and injections that I feel like a walking pharmacy but apart from sore boobs and bloating the effects aren't too bad.
DH is really excited he's convinced it will work and I'm worried that he'll take it really badly if it doesn't ( not that it would be possible not to be devastated). I'm trying to persuade myself that a positive is a bonus but its early days and that theres always more tries if this one fails (not sure this strategy will work though with each day bringing the test closer).

Please let me know if any of you are testing on the 5th as it would be lovely to hear from you.

Also is anyone else taking prednisolone (I'm on 25mg for high NK activity) i was just wondering how long i'll have to be on it and if its likely to cause major side effects.

love and luck to all of you

Marly
 

·
Registered
Joined
·
94 Posts
Hey Marly
Welcome to FF!  I know what you mean about being a walking pharmacy... I think I should be rattling with each step!  I am testing a day after you on the 6th, but I had et on the 22nd - how clinics differ hey!  And as with you I am on 25mg of prednisolone too.  The only side effect I can see from the steroid is difficulty sleeping, but I do not know what the long term effects are.  My dr assured me the dose is v small and should not have any serious or long-term side effects, but he did say NOT to stop taking them  :eek:

You should consider joining the November thread as there are quite a lot of us on there!

Vero  :-*
 

·
Registered
Joined
·
248 Posts
Discussion Starter · #3 ·
Hi Vero

I noticed the sleep thing too but thought it was just me being excited and a bit stressed.
Good luck for the 6th - waiting for those results is going to be worse that all my shool and university exam results (and my driving test) rolled into one.

I will join the november thread thanks for the advice

love

Marly
 
1 - 3 of 3 Posts
Top